Lancaster EPrints

Boundaries and peak points for Banach function algebras

Dales, H.G. (1971) Boundaries and peak points for Banach function algebras. Proceedings of the London Mathematical Society, 22 (1). pp. 121-136. ISSN 0024-6115

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Proceedings of the London Mathematical Society
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67738
Deposited By: ep_importer_pure
Deposited On: 27 Nov 2013 09:54
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:18
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/67738

Actions (login required)

View Item